Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest homerfan33

B5 or Dan's BP Causing Scars?

Recommended Posts

Guest homerfan33

About two weeks ago, I started taking taking B5 orally @ 10g/day. At about the same time, I started using Dan's BP gel.

Since I started the two, I've noticed some shallow scars developing on various parts of my face. Funny enough, the scars aren't even the result of acne - the scar just appears!

Anyone have any idea what might be the more likely cause of the scarring - the B5 or the BP gel? I'm also using Benzaclin topically (which has BP) and minocycline orally.

Any help would be great!!!

Share this post


Link to post
Share on other sites

BP accents red marks and scars for some reason,probably because of drying out of the skin. i remember i stopped dan's regimen and in about 2-3 months everything faded away, so it only looks worse while on BP, dont worry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×